Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Noetherian subrings of power series rings

Author: Da Qing Wan
Journal: Proc. Amer. Math. Soc. 123 (1995), 1681-1686
MSC: Primary 13E05; Secondary 13J05
MathSciNet review: 1260186
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a commutative noetherian ring with unit. It is shown that certain subrings contained between the polynomial ring $ R[X]$ and the power series ring $ R[X][[Y]]$ are also noetherian. These subrings naturally arise from studying p-adic analytic variation of zeta functions over finite fields.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E05, 13J05

Retrieve articles in all journals with MSC: 13E05, 13J05

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society